# SDR CALA2013100991885

- Difficulty date: October 9, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 87,494 hours, 13,883 cycles
- Engine: Pwa PW4060
- System (JASC): 7320 · Fuel Controlling System
- Part: Probe
- Part number: 154ED2
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT LT ENG EEC MODE EICAS MESSAGE.  ITEM ROLLED FORWARD.  REPLACED PT2 TT2 PROBE IAW 73-21-03 PN 0154ED2.  RAN ENG, OPERATIONS CHECKED GOOD.  NO FAULTS FOUND
